# SDR CALA2021071401091

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 68,027 hours, 24,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   -  FLOOR PROXIMTY LIGHTS ON SEATS 12C AND 29C INOP. REMOVED AND REPLACED WHITE LIGHT ON SEATS 12C & 29C OPS CHECKED GOOD REF. AMM 33-51-11-960-802.
